# SDR DXTA2019031302159

- Difficulty date: March 21, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N540QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0083
- Aircraft time: 1,898 hours, 1,270 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG LANDING GEAR RETRACTION DID NOT RETRACT - RIGHT MAIN LANDING GEAR WOULD NOT RETRACT AS INDICATED BY BOX WITH CROSS HATCH. PERFORMED QRC AND RETURNED TO AIRPORT.
